# SDR SWIA201231830

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 27,449 hours, 22,510 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE FORWARD YOKE PIN BOLTS HAVE GALLING.  (ENGINE CHANGE)  REPLACED A NEW UPPER AND LOWER PIN BOLT ON THE RIGHT ENGINE.
